# SDR DALA2021050402546

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 69,526 hours, 25,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R4 DOOR SLIDE FELL ON GALLEY FLOOR. CORRECTIVE ACTION: PINNED R4 DOOR SLIDE. INSTALLED DOOR ESCAPE SLIDE PER JIC AND PIN REMOVED AND STOWED. (7424612)
